# SDR QXEA2012121401689

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR NR 2 STOP BEAM IS CRACKED IN THE CENTER. REMOVED AFT SERVICE DOOR IAW AMM 52-41-00-000-802.  REMOVED VENT MECHANISM, INNER SKIN, EXTERIOR SKIN AND ASSOCIATED PARTS FOR ACCESS REF AMM 52-41-06-000-801, SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-40-00-00-01. REMOVED CRACKED BEAM IAW Q400 SRM 51-42-05-02-01. MATCH DRILLED NEW NR 2 STOP BEAM IAW SRM 51-40-07-02-01. INSTALLED BEAM IAW SRM 51-42-05-02-01, REINSTALLED ALL ASSOCIATED PARTS, EXTERNAL AND INTERNAL SKIN THAT WAS REMOVED FOR ACCESS REF SRM 51-42-05-02-01, 51-40-15-02-01, 51-40-00-00-01 AMM 52-41-19-400-801. INSTALLED VENT MECHANISM REF AMM 51-41-06-400-801. INSTALLED AFT SERVICE DOOR IAW AMM 52-41-00-400-802.
